# SDR CALA2011040400257

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 33,710 hours, 10,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RIGHT FRAME CRACKED AT STATION 380 BETWEEN STRINGE R 8 AND 9, PER EA 5310-04716 REV B STEP 4.  REPAIRED IAW EA 5310-04716 REV B.
